Alert archive / Ohio / Wind Advisories in 2014

Wind Advisory 9, NWS Wilmington, OH

December 23, 201432 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Dec 23, 2014, 3:42 PM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Dec 24, 2014, 1:00 PM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 3:42 PM EST (20:42 UTC)
In effect from
Dec 24, 2014, 1:00 PM EST
Expired
Dec 24, 2014, 8:56 PM EST
In force
8 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

513 
WWUS71 KILN 232042
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EST TUE DEC 23 2014

...WINDY CONDITIONS TO AFFECT CHRISTMAS EVE TRAVEL...

.DEEPENING LOW PRESSURE WILL DRAG A STRONG COLD FRONT ACROSS THE
AREA WEDNESDAY AFTERNOON. VERY STRONG WINDS ALONG AND BEHIND THE
FRONT WILL BEGIN EARLY WEDNESDAY AFTERNOON NEAR THE OHIO
RIVER...REACHING CENTRAL OHIO AND THE NORTHERN MIAMI VALLEY BY
WEDNESDAY EVENING. THE STRONG WINDS WILL START TO SUBSIDE
WEDNESDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES TO THE NORTH.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>072-
077>082-088-240445-
/O.NEW.KILN.WI.Y.0009.141224T1700Z-141225T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...EATON...DAYTON...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
342 PM EST TUE DEC 23 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM EST WEDNESDAY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

OHZ026-034-035-042>046-051>056-062>065-073-074-240445-
/O.NEW.KILN.WI.Y.0009.141224T2000Z-141225T0600Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
CHILLICOTHE...LOGAN
342 PM EST TUE DEC 23 2014

...WIND ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 1 AM EST
THURSDAY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
5 follow-up statements
911 
WWUS71 KILN 240259
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
959 PM EST TUE DEC 23 2014

...WINDY CONDITIONS TO AFFECT CHRISTMAS EVE TRAVEL...

.DEEPENING LOW PRESSURE WILL DRAG A STRONG COLD FRONT ACROSS THE
AREA WEDNESDAY AFTERNOON. VERY STRONG WINDS ALONG AND BEHIND THE
FRONT WILL BEGIN EARLY WEDNESDAY AFTERNOON NEAR THE OHIO RIVER...
REACHING CENTRAL OHIO AND THE NORTHERN MIAMI VALLEY BY WEDNESDAY
EVENING. THE STRONG WINDS WILL START TO SUBSIDE WEDNESDAY NIGHT
AS THE LOW PRESSURE SYSTEM MOVES TO THE NORTH.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>072-
077>082-088-241100-
/O.CON.KILN.WI.Y.0009.141224T1700Z-141225T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...EATON...DAYTON...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
959 PM EST TUE DEC 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM EST
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

OHZ026-034-035-042>046-051>056-062>065-073-074-241100-
/O.CON.KILN.WI.Y.0009.141224T2000Z-141225T0600Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
CHILLICOTHE...LOGAN
959 PM EST TUE DEC 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 1 AM
EST THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
477 
WWUS71 KILN 240901
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
401 AM EST WED DEC 24 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>072-
077>082-088-241715-
/O.CON.KILN.WI.Y.0009.141224T1700Z-141225T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...EATON...DAYTON...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
401 AM EST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM EST
THIS EVENING...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

OHZ026-034-035-042>046-051>056-062>065-073-074-241715-
/O.CON.KILN.WI.Y.0009.141224T2000Z-141225T0600Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
CHILLICOTHE...LOGAN
401 AM EST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 AM EST THURSDAY...

* WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
496 
WWUS71 KILN 241427
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
927 AM EST WED DEC 24 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>072-
077>082-088-242230-
/O.EXT.KILN.WI.Y.0009.141224T1800Z-141225T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...EATON...DAYTON...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
927 AM EST WED DEC 24 2014

...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
EST THIS EVENING...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG GUSTS WILL BE POSSIBLE WITHIN SHOWERS AND
  ISOLATED THUNDERSTORMS EARLY TO MID AFTERNOON...AND IN THE WAKE
  OF A STRONG COLD FRONT LATE AFTERNOON AND EARLY EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

OHZ026-034-035-042>046-051>056-062>065-073-074-242230-
/O.CON.KILN.WI.Y.0009.141224T2000Z-141225T0600Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
CHILLICOTHE...LOGAN
927 AM EST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 AM EST THURSDAY...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG GUSTS WILL BE POSSIBLE WITHIN SHOWERS AND
  ISOLATED THUNDERSTORMS MID TO LATE AFTERNOON...AND IN THE WAKE
  OF A STRONG COLD FRONT LATE AFTERNOON AND EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

BINAU
239 
WWUS71 KILN 242047
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EST WED DEC 24 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>072-
077>082-088-250300-
/O.CON.KILN.WI.Y.0009.000000T0000Z-141225T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...EATON...DAYTON...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
347 PM EST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...WEST SOUTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG GUSTS WILL BE POSSIBLE WITHIN SHOWERS AND
  ISOLATED THUNDERSTORMS THROUGH LATE THIS AFTERNOON...AND IN THE
  WAKE OF A STRONG COLD FRONT THROUGH THIS EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

OHZ026-034-035-042>046-051>056-062>065-073-074-250500-
/O.CON.KILN.WI.Y.0009.000000T0000Z-141225T0600Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
CHILLICOTHE...LOGAN
347 PM EST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY...

* WINDS...WEST SOUTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG GUSTS WILL BE POSSIBLE WITHIN SHOWERS AND
  ISOLATED THUNDERSTORMS THROUGH LATE THIS AFTERNOON...AND IN THE
  WAKE OF A STRONG COLD FRONT THROUGH LATE THIS EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
084 
WWUS71 KILN 250156
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EST WED DEC 24 2014


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>072-
077>082-088-250300-
/O.CAN.KILN.WI.Y.0009.000000T0000Z-141225T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...EATON...DAYTON...HAMILTON...LEBANON...
WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
856 PM EST WED DEC 24 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE SUBSIDED BELOW CRITERIA...SO THE WIND ADVISORY HAS BEEN
CANCELED. WEST WINDS WILL CONTINUE TO GUST AROUND 30 MPH FOR A FEW
MORE HOURS BEFORE DIMINISHING LATER TONIGHT.

$$

OHZ026-034-035-042>046-051>056-062>065-073-074-250300-
/O.CAN.KILN.WI.Y.0009.000000T0000Z-141225T0600Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
CHILLICOTHE...LOGAN
856 PM EST WED DEC 24 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE SUBSIDED BELOW CRITERIA...SO THE WIND ADVISORY HAS BEEN
CANCELED. WEST WINDS WILL CONTINUE TO GUST AROUND 30 MPH FOR A FEW
MORE HOURS BEFORE DIMINISHING LATER TONIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 23, 1:26 PM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Dec 23, 1:26 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
126 PM EST TUE DEC 23 2014

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL BRING THE CHANCE FOR RAIN SHOWERS
TO THE AREA TODAY AND TONIGHT. AN AREA OF LOW PRESSURE WILL
APPROACH THE REGION ON WEDNESDAY AND A COLD FRONT WILL MOVE
THROUGH WEDNESDAY INTO WEDNESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VERY MOIST SOUTHERLY FLOW CONTINUES ACROSS THE AREA THIS
MORNING...WITH DEWPOINTS SLOWLY RISING INTO THE 50S NOW ACROSS
KY/SERN IND/SWRN OH. A MORE SELY ORIENTATION TO THE LOW LEVEL FLOW
ACROSS CNTL OHIO IS KEEPING CEILINGS A LITTLE HIGHER AND DEWPOINTS
IN THE MID 40S. PERSISTENT/WEAK ISENTROPIC ASCENT MAINTAINING A
CORRIDOR OF DRIZZLY LIGHT RAIN UP I-71 FROM CVG TOWARD CMH BUT
NOT MUCH ACCUMULATING - SO CHANCES OF MEASURABLE RAIN HAVE BEEN
KEPT IN THE 30-50% RANGE FOR THE REST OF THE DAY AND PATCHY
DRIZZLE AS WELL. A BETTER PUSH OF LOW LEVEL MOISTURE TRANSPORT
WORKING THE ANOMALOUSLY MOIST AIRMASS SUGGESTS A MORE EXPANSIVE
AREA OF RAIN ARRIVES THIS EVENING FOCUSED INITIALLY SOUTH/EAST OF
I-71 BUT WILL ALSO LIKELY EXPAND WEST OF I-71 IN TIME AS MORE
WELL DEFINED STATIONARY FRONT SETS UP...ARCING FROM NERN OHIO DOWN
INTO SERN IND...ON WHICH LOW PRESSURE WILL TRAVERSE DURING THE DAY
WED. DAMP...MILD...FOGGY...DRIZZLY IS THE STORYLINE TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
AN AREA OF LOW PRESSURE WILL APPROACH THE REGION TONIGHT AND WILL
BE SITUATED JUST NW OF THE FA BY WEDNESDAY AFTERNOON. THIS FEATURE
WILL CONTINUE TO MOVE NNE. A COLD FRONT WILL WORK THROUGH THE AREA
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. THESE FEATURES WILL
ALLOW FOR SEVERAL WAVES OF RAIN SHOWERS. THERE IS SOME INSTABILITY
THAT WORKS INTO THE FA ON WEDNESDAY AND THEREFORE HAVE A MENTION
OF THUNDERSTORMS IN THE FORECAST DURING THAT TIME.

WITH THE PASSAGE OF THE FRONT THERE WILL THEN BE A BRIEF DRY SLOT
THAT IS EXPECTED TO WORK INTO THE AREA. THIS WILL ALLOW FOR A
DECREASE OR LULL IN THE PRECIPITATION. IT IS ALSO DURING THIS TIME
THAT WIND GUSTS ARE EXPECTED TO BE THE GREATEST. MODEL SOUNDINGS
ARE INDICATING GUSTS AROUND 35 TO 45 KNOTS. AT THIS POINT IN TIME
INCREASED WIND GUSTS HOWEVER DID NOT GO AS HIGH AS THE 45 KNOTS.
DID INCREASE WIND GUSTS TO PRIMARILY BETWEEN 35 AND 40 KNOTS. DUE
TO THIS PROXIMITY TO WIND ADVISORY CRITERIA HAVE DECIDED TO
INCLUDE THESE WIND GUSTS IN THE HWO.

ADDITIONAL PRECIPITATION...THIS TIME GENERALLY IN THE FORM OF
LIGHT SNOW...WILL WORK INTO THE AREA OVERNIGHT WEDNESDAY NIGHT
INTO THURSDAY MORNING. THIS IS ASSOCIATED WITH AN UPPER LEVEL
DISTURBANCE. PRECIPITATION LOOKS TO BE LIGHT WITH THIS FEATURE AND
THEREFORE LIMITED ANY SNOWFALL AMOUNTS TO AROUND A HALF INCH OR
LESS. THE BEST CHANCE FOR SEEING LIGHT ACCUMULATING SNOW WILL BE
ACROSS NORTHWESTERN AND NORTHERN PORTIONS OF THE FA.

PRECIPITATION WILL TAPER OFF THURSDAY MORNING. HAVE PRECIPITATION
IN THE FORM OF SNOW SHOWERS THURSDAY MORNING BEFORE TAPERING OFF
HOWEVER THERE ARE SOME INDICATIONS THAT THERE WILL NOT BE ICE IN
THE CLOUDS. IF THIS IS THE CASE LIGHT DRIZZLE MAY OCCUR INSTEAD OF
THE SNOW SHOWERS ON THURSDAY. DUE TO THRESHOLD TEMPERATURES BEING
CLOSE TO HAVING ICE INTRODUCED ON THURSDAY WENT WITH THE SNOW
SHOWER CHANCES FOR NOW.

HIGH PRESSURE WILL BEGIN TO WORK INTO THE AREA THURSDAY NIGHT AND
CLOUD COVER WILL BEGIN TO DECREASE ACROSS THE REGION.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
SURFACE RIDGE OF HIGH PRESSURE WILL GRADUALLY MOVE OFF TO THE
EAST THURSDAY NIGHT INTO FRIDAY WHILE LOW PRESSURE AND A COLD
FRONT APPROACH FROM THE WEST. MODELS HAVE SLOWED DOWN THIS SYSTEM
SOME. AS SUCH...WE SHOULD SEE SOME SUNSHINE ON FRIDAY. WITH
SOUTHERLY FLOW AND DIABATIC HEATING...TEMPERATURES ARE FORECAST TO
WARM INTO THE UPPER 40S TO THE LOWER 50S.

FOR FRIDAY NIGHT INTO SATURDAY...COLD FRONT WILL MOVE SLOWLY
SOUTHEAST INTO OUR AREA. SYSTEM CONTINUES TO BE MOISTURE STARVED FOR
THE MOST PART...RESULTING IN THE CONTINUATION OF LOW CHANCE POPS. WE
SHOULD SEE SOME LIGHT RAIN AND/OR LIGHT SNOW DURING THIS PERIOD AS
COLDER AIR SLOWER FILTERS INTO THE REGION.

FOR THE PERIOD SATURDAY NIGHT INTO SUNDAY...OPERATIONAL 12Z MODELS
BEGIN TO DIVERGE SIGNIFICANTLY WITH EACH OTHER. FORECAST SOLUTIONS
FROM EACH MODEL ARE DEPENDENT ON WHETHER S/WV ENERGY ASSOCIATED WITH
THE SYSTEM ON SATURDAY REMAINS IN TACT AS ONE FEATURE AS IT HEADS
NORTHEAST THROUGH THE GREAT LAKES...OR SPLITS INTO TWO DISTINCT
PIECES OF ENERGY...WITH ONE HANGING BACK. THE GFS AND ECMWF ARE IN
STARK OPPOSITES OF EACH OTHER WITH THE GFS MAINTAINING THE ONE S/WV
SOLUTION AND THE ECMWF MAINTAINING TWO DISTINCT S/WVS. THE CMC WAS
SPLIT BETWEEN THE TWO WITH A WEAKER SECONDARY HANG BACK S/WV. AS A
RESULT...THE GFS FORECASTS HIGH PRESSURE FOR SUNDAY AND COLDER
TEMPERATURES WHILE THE ECMWF DEVELOPS A SFC WAVE ALONG STALLED OUT
FRONTAL BOUNDARY...PUSHING PCPN NORTH OF THE OHIO RIVER AND EVEN ALL
THE WAY TO THE SOUTHERN GREAT LAKES. OBVIOUSLY THIS IS A LOW
CONFIDENCE FORECAST ATTM AND HAVE TAKEN A BLEND OF WPC/GFS/CMC WHICH
BRINGS LOW CHANCES FOR RAIN/SNOW TO OUR SRN CWFA ON SUNDAY WHILE
MAINTAINING A DRY FORECAST FARTHER NORTH.

HIGH PRESSURE SHOULD ESTABLISH ITSELF ACROSS THE AREA SUNDAY NIGHT
INTO MONDAY. TEMPERATURES WILL BE SLIGHTLY BELOW SEASONAL NORMALS BY
THEN.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
IFR AND EVEN SOME LIFR CIGS HAVE SPREAD NORTHWARD ACROSS THE TAF
SITES EARLY THIS AFTERNOON...WITH ONLY CMH/LCK REMAINING IN MVFR
/THIS DUE TO SELY FLOW MAINTAINING A LITTLE DRIER FEED IN CNTL OH/.
MOIST SOUTHERLY FEED TO CONTINUE THROUGH AFTN WITH IFR CONDITIONS
LIKELY TO LINGER MOST TAF SITES BUT MAY EDGE UPWARD TOWARD MVFR AT
SOME POINT. PATCHES OF -SHRA/DZ WILL CONTINUE TO PLAGUE THE SITES
THROUGH AFTERNOON WITH MVFR VSBYS IN MIST/BR BUT ANY RAIN
INTENSITIES WILL BE VERY LIGHT.

LATE AFTN/EVENING...A RENEWED SLUG OF MOISTURE WILL CARRY
NORTHWARD OVER THE SITES WITH SHOWERS REDEVELOPING. THIS SHOULD
KEEP IFR CIGS IN AT MOST LOCATIONS...ALTHOUGH DAYTON MAY REMAIN
LIFR THROUGH THIS PERIOD. CMH/LCK REMAIN THE BEST CHANCES OF
STAYING MVFR WITH TRAJECTORIES OUT OF DRIER AIR OVER
SOUTHEAST/EASTERN OHIO.

ON/OFF SHOWERS AT THE SITES THROUGH THE NIGHT AND CONTINUING LOW
CIGS AND MVFR VSBYS. AS LOW PRESSURE DEVELOPS NORTHWARD FROM THE
LOUISVILLE AREA TOMORROW MORNING...A NOTED INCREASED WINDS WILL BE
SEEN...FIRST FROM THE SOUTHEAST AND THEN VEERING TO SOUTH AS THE
LOW PASSES TO THE WEST. A STRONG COLD FRONT WILL SWING THROUGH THE
DAY/LUK/CVG SITES AROUND NOON WITH POTENTIAL FOR STRONG WIND GUSTS
EXCEEDING 30KTS...AND COULD VERY WELL BE 40+ KTS. WILL HOLD ON
THOSE STRONGER GUSTS FOR RIGHT NOW DUE TO TIMING UNCERTAINTIES.
BAND OF SCT-BKN SHOWERS AND PERHAPS A FEW STORMS TO ACCOMPANY THE
FRONT.

OUTLOOK...IFR CEILINGS AND MVFR VISIBILITIES EXPECTED WEDNESDAY
MORNING. MVFR CEILINGS LIKELY TO CONTINUE INTO THURSDAY. SOUTHWEST
WINDS WILL STRENGTHEN AND BECOME GUSTY LATE WEDNESDAY. STRONG
WINDS WILL CONTINUE WEDNESDAY NIGHT WITH GUSTS UP TO 40 KT AS
WINDS VEER TO THE WEST. THE WINDS WILL DIMINISH ON THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...BINAU
SHORT TERM...NOVAK
LONG TERM...HICKMAN
AVIATION...BINAU
Hazardous weather outlook, Dec 23, 3:52 AM EST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
352 AM EST TUE DEC 23 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-241000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
352 AM EST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WINDS WILL INCREASE ACROSS THE AREA WEDNESDAY EVENING INTO WEDNESDAY
NIGHT. WIND GUSTS UPWARDS OF 40 TO 45 MPH WILL BE POSSIBLE DURING
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 23, 10:33 AM EST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 AM EST TUE DEC 23 2014

INZ050-058-059-066-OHZ042-060-070-231800-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DARKE-PREBLE-BUTLER-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...GREENVILLE...EATON...HAMILTON
1033 AM EST TUE DEC 23 2014

...LOCALLY DENSE FOG INTO EARLY AFTERNOON...

DENSE FOG...WITH VISIBILITIES TO LESS THAN A QUARTER OF A
MILE...WILL CONTINUE ACROSS PORTIONS OF THE AREA INTO EARLY
AFTERNOON.

BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES ACROSS SOUTHEAST
INDIANA...AND PORTIONS OF SOUTHWEST AND WEST CENTRAL OHIO THROUGH
AT LEAST 1 PM. VISIBILITIES WILL IMPROVE SOMEWHAT AS THE AFTERNOON
WEARS ON.

BINAU

Nearby

Wind Advisories in Ohio, 2014Wind Advisories in Kentucky, 2014Wind Advisories in Indiana, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.